MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439678
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 383069, lead, implanted: (b)(6) 2014; 383059, lead, implanted: (b)(6) 2017.If information is provided in, the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an infection occurred.The cardiac resynchronization therapy pacemaker (crt-p) system was explanted and replaced.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN ABILITY STRAIGHT MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10079267
Report Number2649622-2020-09767
Device Sequence Number3852355
Product Code OJX
UDI-Device Identifier00613994719096
UDI-Public00613994719096
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/29/2017
Device Model Number439678
Device Catalogue Number439678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2020
Initial Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C4TR01 CRT-P
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR